View Full Version : elmiron
06-13-2004, 02:28 PM
I've been on elmiron for just a month now and so far my hair hasn't fell out. The only symptoms i have had are sick to my stomach and diarhea. But they went away after a couple of weeks. Good luck
06-13-2004, 05:11 PM
Good luck with Elmiron
It took about 9 months before I started seeing any affect. Keep on taking it and you will feel good in a couple of months. I take 600mg a night. :hi:
06-17-2004, 05:08 AM
I started using elmiron in March. I have gained 30 pounds!
Have any of you experienced weight gain with this medication.
I eat very healthy and like a bird. I also excersise, I am convinced it is the Elmiron?
Are you on any other meds? Weight gain isn't a side effect if Elmiron, typically, but it is for some others meds - antidepressants often cause weight gain.
06-17-2004, 04:36 PM
I have gained around 30 pounds as well, but I think is cuz I am on Prozac and Elmiron and Atarax? I think its the Prozac? Does anyone know?:hi:
07-07-2004, 07:43 AM
I haven't gained any weight but am so bloated that I look like I have, and Elmiron is the only med I am taking. I can't seem to lose weight though and I eat less and exercise. I think I blame everything on my IC though, its like you don't know what it does to you and whats something else. scary!
SSRIs and especially the tricyclic antidepressants are notorious for causing weight gain. Bleh! :( I gained 7-10 on Lexapro this past year, but my doc said it usually levels out at about 6-9 months? It has for me.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.